Medline ® Abstract for Reference 98
of 'Pulmonary toxicity associated with antineoplastic therapy: Molecularly targeted agents'
A case of interstitial pneumonitis associated with Guillain-Barrésyndrome during administration of adjuvant trastuzumab.
Bettini AC, Tondini C, Poletti P, Caremoli ER, Guerra U, Labianca R
Optimal treatment for HER2/neu-positive, node-positive early breast cancer should include the monoclonal antibody trastuzumab. This relatively new agent has shown very limited pulmonary toxicity. Our report describes a case of life-threatening interstitial pneumonitis associated with Guillain-Barrésyndrome that occurred during the administration of adjuvant trastuzumab. The severity of the clinical presentation and the limited number of reports in the literature of acute trastuzumab-related lung injury make the description of this case of crucial interest.
Division of Oncology, Ospedali Riuniti, Bergamo, Italy. firstname.lastname@example.org